advertisement
Question
Posted by: Piet | 2010-10-13

Paxil

Hi Doc,

I''ve been on Paxil 20mg for about 5 months now, i had some side effects in the beginning but they subsided after about 2 weeks. But the last 2 months my sex drive went totally away. Where i thought about sex and where in the mood everyday, now i''m very rarely in the mood. This is causing problems in my marriage as my wife thinks i''m having an affair or that i don''t love her anymore. Can the paxil cause this?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Piet
Yes, unfortunately it can. There are antidepressants that cause less libido side effects e.g. Serzone or Wellbutrin. Discuss with your doctor to see if he is willing to change your prescription?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-10-13

Hallo Piet
Yes, unfortunately it can. There are antidepressants that cause less libido side effects e.g. Serzone or Wellbutrin. Discuss with your doctor to see if he is willing to change your prescription?
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement